RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 5, paper published in the English version journal (Mi mz12018)  

Papers published in the English version of the journal

The Jordan Property for Lie Groups and Automorphism Groups of Complex Spaces

V. L. Popov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: We prove that the family of all connected $n$-dimensional real Lie groups is uniformly Jordan for every $n$. This implies that all algebraic (not necessarily affine) groups over fields of characteristic zero and some transformation groups of complex spaces and Riemannian manifolds are Jordan.

Keywords: Jordan group, bounded group, Lie group, algebraic group, automorphism group of complex space, isometry group of Riemannian manifold.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was carried out at the Steklov Mathematical Institute and supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0001434618050139


English version:
Mathematical Notes, 2018, 103:5, 811–819

Bibliographic databases:

Document Type: Article
Received: 03.04.2018
Language: English

Citation: V. L. Popov, “The Jordan Property for Lie Groups and Automorphism Groups of Complex Spaces”, Math. Notes, 103:5 (2018), 811–819

Citation in format AMSBIB
\Bibitem{Pop18}
\by V.~L.~Popov
\paper The Jordan Property for Lie Groups
and Automorphism Groups of Complex Spaces
\jour Math. Notes
\yr 2018
\vol 103
\issue 5
\pages 811--819
\mathnet{http://mi.mathnet.ru/mz12018}
\crossref{https://doi.org/10.1134/S0001434618050139}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000436583800013}
\elib{http://elibrary.ru/item.asp?id=35745550}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85049137914}


Linking options:
  • http://mi.mathnet.ru/eng/mz12018
  • https://doi.org/10.1134/S0001434618050139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:
  • Математические заметки Mathematical Notes
    Number of views:
    This page:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019